# SDR 99UAL900504

- Difficulty date: October 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7451U
- Make and model: Boeing 727222
- Aircraft serial: 21905
- Engine: Pwa JT8D15
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 65C35221
- Condition: Loose
- Location: Lt Wing
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

PASSENGER REPORTED FUEL DRAINING FROM LEFT WING TIP.  CREW REPORTED QUANTITY DECREASING.  RETURNED TO ABQ.  *S/D*  TORQUED NR 15 LEFT HAND WING ACCESS PANEL.
